# SDR WRLA20091228328

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Aircraft time: 93,022 hours, 19,817 cycles
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST - "A" ZONE EMERGENCY LIGHTS REMAINED ON WOULD NOT TURN OFF.  REPLACED FWD EMERGENCY EXIT LIGHT BATTERY PACK.
